# SDR SIMA20161007002

- Difficulty date: October 7, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 37,188 hours, 33,358 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14525764007
- Condition: Cracked
- Location: Frm 67
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION, QA FOUND FRAME 67 CRACKED AT CARGO DOOR SILL.  THE AIRCRAFT WAS REMOVED FROM SERVICE. REPAIRED THE FRAME IAW ERS-EM-53MR-2312. AIRCRAFT RETURNED TO SERVICE.
